Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 243, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 24, 2020, 4:10 PM EST for Lafayette County, Taylor County, Florida. It was in force for 95 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 24, 2020, 4:10 PM EST (21:10 UTC)
- Expired
- Dec 24, 2020, 5:45 PM EST
- In force
- 95 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lafayette County, FL, Taylor County, FL
The radar
The Moody AFB radar (KVAX), 110 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 24, 5:00 PM EST | TSTM WND DMG | Mayo, FL | MULTIPLE TREES DOWN ACROSS LAFAYETTE COUNTY. |
| Dec 24, 5:00 PM EST | TSTM WND GST 42 | 1 Ene Mayo, FL | MESONET STATION 0112W 0.6 E MAYO (WEATHERSTEM). |
| Dec 24, 5:05 PM EST | TSTM WND DMG | 2 N Midway, FL | FALLEN TREES AND LIMBS RESULTED IN A POWER OUTAGE ALONG HIGHWAY 27 VIA DUKE ENERGY OUTAGE MAP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
624
WUUS52 KTAE 242110
SVRTAE
FLC067-123-242245-
/O.NEW.KTAE.SV.W.0243.201224T2110Z-201224T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
410 PM EST Thu Dec 24 2020
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Lafayette County in Big Bend of Florida...
Taylor County in Big Bend of Florida...
* Until 545 PM EST.
* At 409 PM EST, severe thunderstorms were located along a line
extending from 12 miles south of Madison to 46 miles southwest of
Steinhatchee, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mayo, Perry, Steinhatchee, Pinland, Jug Island, Buckville, Dekle
Beach, Jack Lee Island, Grady, Hatch Bend, Foley, Salem,
Perry-Foley Airport, San Pedro Junction, Hampton Springs, Cedar
Island, Fish Creek, Cooks Hammock, Howell Place and Chancey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.
&&
LAT...LON 2982 8291 2982 8332 2967 8337 2966 8339
2966 8340 2967 8340 2967 8339 2970 8364
2990 8377 3030 8355 3030 8347 3026 8347
3026 8326 3011 8323 3008 8307 2999 8296
2996 8295 2996 8293 2989 8292 2988 8288
TIME...MOT...LOC 2109Z 248DEG 39KT 3029 8345 2934 8405
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD3 follow-up statements
810
WWUS52 KTAE 242141
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
441 PM EST Thu Dec 24 2020
FLC067-123-242245-
/O.CON.KTAE.SV.W.0243.000000T0000Z-201224T2245Z/
Lafayette FL-Taylor FL-
441 PM EST Thu Dec 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR LAFAYETTE AND EASTERN TAYLOR COUNTIES...
At 440 PM EST, severe thunderstorms were located along a line
extending from near Suwannee River State Park to 23 miles southwest
of Steinhatchee, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mayo, Steinhatchee, Cooks Hammock, Howell Place, Chancey, Smith,
Buckville, Carbur, Alton, Mayo Junction, Townsend, Grady, Hatch Bend,
Salem, San Pedro Junction and Day.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 2982 8291 2982 8332 2967 8338 2966 8340
2967 8339 2969 8358 2991 8350 3004 8347
3026 8347 3026 8326 3011 8323 3008 8307
3007 8307 3005 8303 3001 8300 2999 8296
2996 8295 2996 8293 2989 8292 2988 8288
TIME...MOT...LOC 2140Z 248DEG 39KT 3041 8309 2946 8370
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
72-BUNKER896
WWUS52 KTAE 242217
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
517 PM EST Thu Dec 24 2020
FLC123-242226-
/O.CAN.KTAE.SV.W.0243.000000T0000Z-201224T2245Z/
Taylor FL-
517 PM EST Thu Dec 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TAYLOR COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 2982 8310 3008 8307 3007 8307 3005 8304
3004 8302 3001 8300 2999 8296 2996 8295
2989 8292 2988 8288 2982 8291
TIME...MOT...LOC 2216Z 290DEG 36KT 3039 8280 2930 8320
$$
FLC067-242245-
/O.CON.KTAE.SV.W.0243.000000T0000Z-201224T2245Z/
Lafayette FL-
517 PM EST Thu Dec 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR SOUTHEASTERN LAFAYETTE COUNTY...
At 516 PM EST, severe thunderstorms were located along a line
extending from near White Springs to 10 miles southeast of Horseshoe
Point, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hatch Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 2982 8310 3008 8307 3007 8307 3005 8304
3004 8302 3001 8300 2999 8296 2996 8295
2989 8292 2988 8288 2982 8291
TIME...MOT...LOC 2216Z 290DEG 36KT 3039 8280 2930 8320
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD584
WWUS52 KTAE 242236
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
536 PM EST Thu Dec 24 2020
FLC067-242246-
/O.EXP.KTAE.SV.W.0243.000000T0000Z-201224T2245Z/
Lafayette FL-
536 PM EST Thu Dec 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE COUNTY
WILL EXPIRE AT 545 PM EST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
LAT...LON 2982 8310 3008 8307 3007 8307 3005 8304
3004 8302 3001 8300 2999 8296 2996 8295
2989 8292 2988 8288 2982 8291
TIME...MOT...LOC 2236Z 248DEG 39KT 3046 8259 2938 8299
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 1:04 PM EST, 3 hours 6 minutes earlier.
Area forecast discussion, Dec 24, 1:04 PM EST, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
104 PM EST Thu Dec 24 2020
.AVIATION...
[Through 18Z Friday]
Poor flight conds continue this afternoon as scattered convection
associated with a cold front sweeps thru the area. Rain will make
for periodic MVFR-IFR cigs/vsbys at all terminals, w/gusty winds
as an added concern into the evening. Mentioned thunder in TAF for
TLH/VLD thru 0Z to account for current radar trends. Conds
improve from west to east after the front passes, reaching VFR at
all sites after sunset under breezy NW winds and clearing skies.
&&
.PREV DISCUSSION [946 AM EST]...
.NEAR TERM [Through Tonight]...
In the upper levels, a deep trough is moving into the Southeast
today. At the surface, a strong cold front will move through the
region today. High pressure will move into the region tonight. The
cold front is currently (1:30AM EST) over Central Mississippi and
Southeast Louisiana. A line of strong to severe thunderstorms is
directly ahead of the front. Deep layer shear is very high around 60
knots. Instability is currently low over the region but it looks
like CAPE will reach 500 to 1000 J/KG directly ahead of the front
this morning and 1000 to 1500 J/KG this afternoon. The highest
instability will be over the Florida Panhandle and Western Florida
Big Bend late this morning and into the afternoon. Those Florida
Counties will have the best chance of severe storms today.
Elsewhere, storms may have a more difficult time getting organized
but damaging straight-line winds and a couple of brief tornadoes
will still be possible.
Non-convective gradient winds will be high today ahead of and behind
the cold front. We will not meet our Wind Advisory criteria but
winds will be very gusty up to 20 mph with gusts of 30 to 35 mph at
times. Winds may be higher at times during showers and
thunderstorms. In addition to thunderstorms, rain will persist for
most of the day. Forecast rainfall totals are 1 to 1.5 inches for
most of the region. Highs will be mainly in the 60s today.
Tonight a cold, dry air mass will move into the region behind the
front. With clearing skies, lows will be in the upper 20s and near
30 for most of the region.
.SHORT TERM [Friday Through Saturday]...
In the wake of an intense frontal system, Friday will be clear, dry,
and breezy as the upper-level trough makes its way east. Dew points
will plummet into the upper teens across the area throughout the
night on Friday. This will set up Saturday morning to become one of
the coldest mornings seen in a while with overnight low temps in the
mid to upper 20s across the region. Daytime highs on Friday will be
in the low (SE Alabama/SW Georgia) to upper (Near the Gulf Coast)
40s, while highs across the region on Saturday will be struggling to
reach the low 50s.
.LONG TERM [Saturday Night Through Thursday]...
With high pressure and upper-level zonal flow/ridging dominating
post-frontal passage, expect clear and dry days to persist for much
of the long term. A gradual warm up after Saturday through the end
of the long term is expected before a new frontal system approaches
the region around New Years Eve. Overnight lows will go from the
upper 20s to the mid 50s, and daytime highs will go from the upper
50s to the upper 60s throughout the forecast period.
.MARINE...
Conditions will continue to deteriorate today with the approach of a
strong low pressure system. Winds have reached advisory levels and
further increase to gale force around daybreak today is expected.
Gale conditions should continue through Friday morning and drop back
to advisory levels at least through late Friday evening. Winds and
seas will lower, below headline criteria, on Saturday and remain low
at least into early next week.
Along the Florida panhandle coast including Franklin county, a high
surf advisory has been issued for today and tonight for surf heights
of 7 feet.
.FIRE WEATHER...
High dispersions above 75 are likely today and tomorrow. A wetting
rain is expected today, then a cold, dry air mass will move into the
region tonight. RH values will stay above critical thresholds, so
red flag conditions are not expected the next few days.
.HYDROLOGY...
Rainfall amounts generally in the 1-2 inch range will proceed a
strong cold front today. Otherwise, we are expecting dry conditions
through at least the middle of next week. We are not expecting any
flooding concerns through the forecast period.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 30 47 27 49 29 / 50 0 0 0 0
Panama City 35 49 30 51 35 / 20 0 0 0 0
Dothan 27 42 25 47 27 / 20 0 0 0 0
Albany 28 42 25 47 27 / 40 0 0 0 0
Valdosta 29 46 25 47 27 / 70 0 0 0 0
Cross City 31 50 25 50 27 / 90 0 0 0 0
Apalachicola 33 50 29 50 35 / 50 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Friday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 7 AM EST /6 AM CST/ Friday for Coastal
Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory from 7 AM EST /6 AM CST/ Friday to 1 AM EST
/midnight CST/ Saturday for Apalachee Bay or Coastal Waters
From Keaton Beach to Ochlockonee River FL out to 20 Nm-
Coastal Waters From Ochlockonee River to Apalachicola Fl
out to 20 Nm-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM-Coastal waters from Mexico Beach to
Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
to Okaloosa Walton County Line FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL
from 20 to 60 NM.
Gale Warning until 7 AM EST /6 AM CST/ Friday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach FL out 20 NM-Coastal waters from
Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Mexico Beach FL from 20
to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
&&
NEAR TERM...McD
SHORT TERM...Oliver
LONG TERM...Oliver
AVIATION...IG3/Tollefsen
MARINE...Oliver
FIRE WEATHER...McD
HYDROLOGY...Oliver/BarryIn the hours before
Special weather statement, Dec 24, 2:58 PM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
258 PM EST Thu Dec 24 2020
FLZ018-019-028-118-128-242045-
Inland Taylor FL-Coastal Jefferson FL-Inland Jefferson FL-Madison FL-
Coastal Taylor FL-
258 PM EST Thu Dec 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR...CENTRAL JEFFERSON AND
MADISON COUNTIES UNTIL 345 PM EST...
At 258 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Boston to 15 miles southeast
of St. Marks. Movement was northeast at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Madison, Perry, Greenville, Pinland, Dills, Jug Island, Ebb, Lamont,
Hamburg, Pinetta, Eridu, Cabbage Grove, Scanlon, Lovett, Dekle Beach,
Jack Lee Island, Foley, Hanson, Perry-Foley Airport and Hampton
Springs.
LAT...LON 2983 8360 2988 8378 3002 8404 3066 8377
3063 8329
TIME...MOT...LOC 1958Z 239DEG 34KT 3066 8373 3007 8397
42-DVDLocal storm report, Dec 24, 2:58 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 1 NW LLOYD 30.49N 84.03W
12/24/2020 JEFFERSON FL 911 CALL CENTER
911 DISPATCHER REPORTS SEVERAL TREES
UPROOTED ALONG I-10 NEAR EXIT 217.
&&Local storm report, Dec 24, 3:04 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
304 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST 1 WNW SPENCE AIRPORT 31.14N 83.71W
12/24/2020 M51 MPH COLQUITT GA MESONET
MESONET STATION 0486W 0.6 W SPENCE AIRPORT
(WEATHERSTEM).
&&Special weather statement, Dec 24, 3:38 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
338 PM EST Thu Dec 24 2020
FLZ019-028-029-128-242215-
Inland Taylor FL-Madison FL-Coastal Taylor FL-Lafayette FL-
338 PM EST Thu Dec 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAFAYETTE...TAYLOR AND
MADISON COUNTIES UNTIL 515 PM EST...
At 338 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Madison to 17 miles west of
Perry. Movement was northeast at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Mayo, Madison, Perry, Lee, Pinland, Jug Island, Ebb, Buckville,
Pinetta, Dekle Beach, Jack Lee Island, Foley, Salem, Hanson,
Perry-Foley Airport, San Pedro Junction, Hampton Springs, Sirmans,
Shady Grove and Cedar Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2982 8332 2969 8335 2967 8341 2964 8341
2962 8347 2967 8349 2973 8359 2990 8371
2997 8393 3064 8347 3062 8327 3042 8322
3039 8317 3025 8325 3011 8323 3008 8307
TIME...MOT...LOC 2038Z 240DEG 42KT 3064 8343 3003 8385
42-DVDLocal storm report, Dec 24, 3:48 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 1 NW QUITMAN 30.79N 83.57W
12/24/2020 BROOKS GA 911 CALL CENTER
BROOKS COUNTY 911 REPORTS A TREE DOWN ON DRY
LAKE RD NEAR BARWICK RD.
&&Local storm report, Dec 24, 3:53 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
353 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 2 S DILLS 30.60N 83.78W
12/24/2020 JEFFERSON FL EMERGENCY MNGR
TREES REPORTED DOWN ON BROCK RD.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 8:00 AM EST | Special Weather Statement | TAE | Holmes, Walton, Washington | 90 min |
| Dec 24, 8:37 AM EST | Special Marine Warning | TAE | 3 hr | |
| Dec 24, 9:23 AM EST | Special Weather Statement | TAE | Bay, Calhoun, Gulf, Jackson, Washington | 97 min |
| Dec 24, 10:10 AM EST | Special Marine Warning | TAE | 3 hr | |
| Dec 24, 10:58 AM EST | Special Weather Statement | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Leon and 2 more | 92 min |
| Dec 24, 11:24 AM EST | Special Marine Warning | TAE | 96 min | |
| Dec 24, 12:24 PM EST | Special Weather Statement | TAE | Franklin, Gadsden, Gulf, Leon, Liberty, Wakulla | 96 min |
| Dec 24, 12:43 PM EST | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 92 min |
| Dec 24, 1:07 PM EST | Special Marine Warning | TAE | 3 hr | |
| Dec 24, 1:09 PM EST | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 66 min |
| Dec 24, 1:29 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 91 min |
| Dec 24, 2:58 PM EST | Special Weather Statement | TAE | Madison, Taylor | 47 min |
| Dec 24, 3:38 PM EST | Special Weather Statement | TAE | Lafayette, Madison, Taylor | 97 min |
| Dec 24, 3:59 PM EST | Severe Thunderstorm Warning | TAE | Madison | 46 min |
| Dec 24, 4:02 PM EST | Special Marine Warning | TAE | 85 min | |
| Dec 24, 4:35 PM EST | Special Weather Statement | TAE | Dixie | 85 min |
| Dec 24, 5:00 PM EST | Severe Thunderstorm Warning | TAE | Dixie | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.